Using spline approximation to differentiate a function defined with errorsстатья

Информация о цитировании статьи получена из Scopus
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 2 мая 2014 г.

Работа с статьей


[1] Dmitriev V. I., Ingtem J. G. Using spline approximation to differentiate a function defined with errors // Computational Mathematics and Modeling. — 2013. — Vol. 1, no. 24. — P. 65–70. The article considers the problem of differentiating a function defined by tabular values with errors. Parabolic spline approximation is shown to produce an efficient result. On the one hand, the construction of a parabolic spline does not require a large volume of computations, while on the other hand the minimum norm derivative makes it possible to construct an approximation that remains stable on a larger interval than with a difference derivative. © 2013 Springer Science+Business Media New York. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть